# SDR YENA201904028167

- Difficulty date: March 28, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N516JB
- Make and model: Airbus A320-232
- Aircraft serial: 1302
- Aircraft time: 72,819 hours, 27,007 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Faulted
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FT # 120, RETURNED TO THE FIELD.   2 MINUTES AFTER T/O. PACK 2 FAULT. TRIED NUMEROUS TIMES TO RESET UNSUCCESSFULLY. COMPLIED WITH ECM & QRH. ON BLEED PAGE, PACK 2 VALVE CLOSED AND AMBER W/FLOW STUCK IN LOW. *REPEAT PACK 2 FAULT FROM YESTERDAY; REF LP# 2544481 ITEM 1 R/R # 2 PACK CNTRL. ALSO R/R NAPRSOV AS PREC. MULTIPLE FAULTS IN HISTORY. OPS CHECK OK REF AMM 36-11-52. REPLACED 2 PACK CONTROLLER IAW AMM 21-61-00. OPS CHECK OK.
